# SDR DALA2016022701483

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1153, 3" INBD OF STR 3R, SKIN HAS .2500" CRACK AT SHEAR TIE FASTENER LOCATION.  HFEC VERIFIED IAW NDT SPM 06-10-01. 001 PROCEDURE 1, REF: ORNRC 64480-0300-0006.  REPAIRED DAMAGE AREA AT BS 1153 3" INBD OF STR 3R IAW ER/A 543583-14.  AMDS CONTINUATION FORM PAGES 1-5 FOR WORK COMPLETED.
